# SDR ASOA20150308064

- Difficulty date: March 8, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 32,427 hours, 24,740 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567671001
- Condition: Mechanic Error
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THERE WAS MAINTENANCE INDUCED DAMAGE FROM MISDRILLING OUT FASTENERS TO LT WING RIB 1A, AT WING STATION Y-1085.00 LT.  MAINTENANCE R & R THE RIB IAW EC5710-01242.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
